# SDR DL72S962741

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163262
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON RT FLAP.  REPLACED AFT SPAR SECTION 0 TO 54 FROM I/B END OF FLAP PER M/M 57-52-0, TASK BN BO.
